Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 12:52:21 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632470
  • Total Topics: 47900
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Night Sweats—again?  (Read 1148 times)

0 Members and 1 Guest are viewing this topic.

Offline Like This

  • member
  • Posts: 1
Night Sweats—again?
« on: January 21, 2011, 06:09:59 PM »
Hello everyone. I'm new here and have a question.
I've been taking Atripla for three years now, with great success, but in the last month I've been having horrible night sweats.  Could this mean my meds have stopped working?  I will see my doc in a month but until then I'm going to worry.  Any info would be appreciated.

Thanks

Offline skeebo1969

  • Member
  • Posts: 5,699
Re: Night Sweats—again?
« Reply #1 on: January 21, 2011, 07:30:54 PM »



    I still get night sweats quite often and have not had any treatment failures.  As long as they are not in conjunction with any other ailments you're most likely fine.  For example, if I had night sweats along with weight loss, sore throat, or loss of appetite then I might be concerned.  In any event, it's best to mention it to your doctor.

   
I despise the song Love is in the Air, you should too.

Offline BJS2011

  • Member
  • Posts: 62
Re: Night Sweats—again?
« Reply #2 on: May 24, 2011, 12:57:56 PM »
Hello everyone. I'm new here and have a question.
I've been taking Atripla for three years now, with great success, but in the last month I've been having horrible night sweats.  Could this mean my meds have stopped working?  I will see my doc in a month but until then I'm going to worry.  Any info would be appreciated.

Thanks
On occasion I still get night sweats. My viral is UD and C4s 900. Don't worry about it. No big deal unless your counts are not good or you have been feeling sick

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.